# SDR DALA2024081408152

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, AFT CARGO BAY FRAME DAMAGED AT STA 727E STR 23R WL 165. CORRECTIVE ACTION: REPAIRED DAMAGE AFT CARGO BAY FRAME AT STA 727E STR 23R WL 165 IAW SRM 53-60-07-2R PROCEDURE 3 REPAIR 3 ALTERNATIVE 1 FIGURE 204 DETAIL 1. (LP 0500499)
